MathSciNet Relay Station
MathSciNet bibliographic data
MR2135038 13D45 (13D05)
Dibaei, Mohammad T.; Yassemi, Siamak Attached primes of the top local cohomology modules with respect to an ideal. Arch. Math. (Basel) 84 (2005), no. 4, 292–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement